# SDR SWAA2013012311740

- Difficulty date: January 9, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7971637
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER LT AFT LAV EXIT SIGN IS BROKEN.  REMOVED AND REPLACED AFT LT LAV EMERGENCY EXIT SIGN IAW AMM 33-51-18.  PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE AFT LT LAV EMERGENCY EXIT SIGN IAW AMM 33-51-00-710-801.
